MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL CERENOVUS ENTERPRISE; INTRACRANIAL NEUROVASCULAR STENT

MEDOS INTERNATIONAL SARL CERENOVUS ENTERPRISE; INTRACRANIAL NEUROVASCULAR STENT
Catalog Number ENC452212
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2024
Type of Reportable Event Malfunction
Event or Problem Description
The healthcare professional reported that during a stent-assisted embolization procedure targeting an aneurysm on the anterior communicating artery, the 4.5mm x 22mm enterprise® vascular reconstruction device (vrd) (enc452212 / 8878724) was impeded in the proximal area of the concomitant 150cm x 5cm prowler select plus microcatheter (606s255x / 31342751) and could not be advanced further.The physician removed the stent and the microcatheter from the patient and replaced both devices to complete the procedure.There was no report of any negative patient impact.On 14-oct-2024, additional information was received.The additional information confirmed the procedure was a stent-assisted embolization procedure targeting an aneurysm on the anterior communicating artery.Adequate continuous flush was maintained through the microcatheter.When the stent was removed from the patient, it was no longer still on the delivery wire.The replacement stent was another 4.5mm x 22mm enterprise® vascular reconstruction device (enc452212) and the replacement microcatheter was another 150cm x 5cm prowler select plus microcatheter (606s255x).The additional information confirmed there was no negative patient impact and no delay in the procedure as a result of the reported issue.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).Information regarding patient identifier, date of birth, age, sex, gender, weight, race, and ethnicity were not provided.Section e.1: the initial reporter phone: (b)(6).Section h.3: the device is available to be returned for evaluation and testing.However, it has not been received to date.If the device returns, a device investigation will be performed.Lake region medical performed a review of the device history records relative to the manufacturing, inspection, and packaging of the lot 8878724.The history record indicates this product was final inspection tested at lake region medical and was determined to be acceptable.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by johnson & johnson medtech, or its employees that the report constitutes an admission that the product, johnson & johnson medtech, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr submission is to report the investigational finding of the returned device.The complaint product was returned and received for evaluation and analysis.The investigation is documented below.Investigation summary: a non-sterile 4.5mm x 22mm enterprise® vascular reconstruction device was received contained in the decontamination pouch.Visual inspection was performed.No appearance of damage was observed.The stent was still attached to the delivery wire and inside the introducer.Further inspection was performed under the microscope, the delivery wire was inspected along its entire length, and no damages were found.The stent was found still inside the introducer.The stent was observed in good condition, with no structural damage (i.E., no broken struts, no kinks).Functional evaluation was performed.A lab sample prowler select plus microcatheter was flushed using a lab sample syringe.After flushing, the returned complaint device was introduced into the prowler select plus, and it advanced without any resistance / friction was when the stent passed through the hub area.The stent came out from the distal tip of the microcatheter.The functional test was performed without issues, the impeded condition encountered during the procedure and premature detachment could not be confirmed.However, there may have been other circumstances or issues that occurred during the use of the device that could not be replicated during the analysis.Lake region medical performed a review of the device history records relative to the manufacturing, inspection, and packaging of the lot 8878724.The history record indicates this product was final inspection tested at lake region medical and was determined to be acceptable.As part of johnson & johnson medtech quality process, all devices are manufactured, inspected, and released to approved specifications.It should be noted that multiple factors could cause product failure.The instructions for use (ifu) does contain the following recommendations: ¿ the introducer must be properly engaged with the infusion catheter hub to enable stent introduction into the infusion catheter.¿ do not apply undue force if resistance is encountered at any point during stent manipulation.Withdraw the unit and advance to a new one.¿ if resistance is felt while recapturing the stent, do not continue to recapture the device.Withdraw the infusion catheter slightly to unsheathe the stent (without exceeding the recapture limit), and then attempt to recapture the stent again.Based on the manufacturing documentation review, there is no indication that the event is related to the device manufacturing process.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective / preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.Updated sections: b.4, g.3, g.6.H.2, h.3, h.6, and h.11.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr submission is to report that the product analysis lab received the complaint device on (b)(6) 2024.A supplemental 3500a report will be submitted once the product investigation has been completed.Updated sections: b.4, d.9, g.3, g.6.H.2, h.3, h.6, and h.11.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.

Brand Name
CERENOVUS ENTERPRISE
Common Device Name
INTRACRANIAL NEUROVASCULAR STENT
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS, INC.
325 paramount dr
raynham MA 02767
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
303552-6892
MDR Report Key20500683
Report Number3008114965-2024-00975
Device Sequence Number20640055
Product Code NJE
UDI-Device Identifier10878528009495
UDI-Public(01)10878528009495(11)240215(17)260128(10)8878724
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
H60001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/28/2026
Device Catalogue NumberENC452212
Device Lot Number8878724
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2024
Supplement Date Received by Manufacturer11/12/2024
11/15/2024
Initial Report FDA Received Date10/21/2024
Supplement Report FDA Received Date11/12/2024
11/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PROWLER SELECT PLUS 150/5CM
Patient SexUnknown